# SDR USAA20091001BB141

- Difficulty date: September 30, 2009
- Submitted: October 13, 2009
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Engine: Rroyce RB211535E4
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 7898301
- Condition: Malfunctioned
- Location: Engine Epr
- Part time: 39,596 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1071.  LEFT ENGINE INDICATIONS (ALL) FLUCTUATING, ENGINE SURGING.  THE FLIGHT RETURNED TO PHL AND LANDED WITHOUT FURTHER INCIDENT.  THE AIRCRAFT WAS PLACED ON MEL.  REMOVED AND REPLACED LEFT ENGINE EPR TRANSMITTER.  RAN ENGINE AND BITE CHECKED EEC.  NO DEFECTS NOTED.
